Affordable Access

Publisher Website

Strong convergence theorem of an iterative method for variational inequalities and fixed point problems in Hilbert spaces

Authors
Journal
Applied Mathematics and Computation
0096-3003
Publisher
Elsevier
Publication Date
Volume
217
Issue
1
Identifiers
DOI: 10.1016/j.amc.2010.05.064
Keywords
  • Fixed Points
  • Nonexpansive Mappings
  • Variational Inequality
Disciplines
  • Computer Science
  • Mathematics

Abstract

Abstract In this paper, we introduce a new iteration method based on the hybrid method in mathematical programming and the descent-like method for finding a common element of the set of solutions for a variational inequality and the set of fixed points for a nonexpansive mapping in Hilbert spaces. Our method modifies and improves some methods in literature.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments